71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Swelling itchy feet post chemo

3 REPLIES 3
Beat21
Member

Re: Swelling itchy feet post chemo

Hi
I know exactly what you are going through ladies. .
I had this after taxol and calamine cream ( over the counter in pharmacy )helped me a lot to soothe skin when I had itching attacks

Littledonna1
Member

Re: Swelling itchy feet post chemo

Thanks I thought I was the only person.

I have been to the Dr's today they advised nerve damange and the itching hot feeling is the nerves repairing.

They have prescribed balneum plus cream which is working and Loratadine anti histamine to take on a night fingers crossed this works xx

Hope things pick up for you x
Herewego
Member

Re: Swelling itchy feet post chemo

Hi Littledonna,
I've had insanely itchy, red, burning hands and to a lesser extent feet on Taxol.
The only things that are working are Piriton (packed says max 6 a day but I've taken more when it's been really bad), ice to take the edge off and constant application of fridge cold aloe vera gel.
I'm having my 6 out of 12 Taxol today and am also on very high dose of steroids to try to ward off the worst of the rash but I still had a bad flare ups at the weekend.
Hope you find something that helps you x
Littledonna1
Member

Swelling itchy feet post chemo

Hi there.
I'm her2 positive had mastectomy 4 weeks ago and right aux lymph clearance. Coping well but now....
I am 8 weeks post chemo had docetaxal and suffering with itchy swollen feet. Has anyone else suffered with this?
It's driving me crazy
Thanks